Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on logarithms of normal operators


Author: Svetozar Kurepa
Journal: Proc. Amer. Math. Soc. 13 (1962), 307-311
MSC: Primary 47.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0133687-8
MathSciNet review: 0133687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicities, Chelsea, New York, 1951.
  • [2] E. Hille, On roots and logarithms of elements of a complex Banach algebra, Math. Ann. 136 (1958), 46-57. MR 0096137 (20:2632)
  • [3] G. L. Krabbe, On the logarithm of a uniformly bounded operator, Trans. Amer. Math. Soc. 81 (1956), 155-166. MR 0075557 (17:768d)
  • [4] C. R. Putnam, On square roots and logarithms of self-adjoint operators, Proc. Glasgow Math. Assoc. 4 (1958), 1-2. MR 0121654 (22:12388)
  • [5] B. Sz. Nagy, On uniformly bounded linear transformations in Hilbert space, Acta Sci. Math. Szeged 11 (1947), 152-157. MR 0022309 (9:191b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.30

Retrieve articles in all journals with MSC: 47.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0133687-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society